# SDR SWAA2017032112658

- Difficulty date: March 4, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 42,190 hours, 24,806 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8315
- Condition: Corroded
- Location: Bs 291-332
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INNER CREASE BEAM BETWEEN CORRODED BETWEEN BS 291.5 TO 332.1.  R & R CREASE BEAM IAW DWG & SRM.
